# SDR 07FDEA01986

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 39,752 hours, 27,762 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod
- Condition: Unknown
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM MEM, GEAR WAS RET AND THE FWD RED GEAR DOORS LT REMAINED ILLUM WITH ASSOC NOSE GEAR DOOR LT ILLUM ON S/O'S PANEL.  C/W QRH, RECYCLED GEAR AND IND REMAINED.  CONT'D FLT WITH APPROPRIATE RESTRICTIONS.  UPON LDG IN ICT WITH NORM TOUCHDOWN, THE NOSE GEAR BEGAN TO SHAKE VIOLENTLY AT ABOUT 120KTS.  NOSE WHEEL STEERING WAS NOT AVAIL.  STOPPED A/C ON THE RWY AND HAD NOSE GEAR PINNED AND TOWED IN.  REMOVED AND REPLACED NOSE GEAR PISTON POS ROD, APEX PIN PER M/M.  REMOVED AND REPLACED RT AFT NOSE GEAR DOOR PER M/M. REMOVED AND REPLACED LOWER NOSE GEAR TORSION LINK PER M/M.  REMOVED AND REPLACED NOSE GEAR POS SW PER M/M AND OP'S CK'D PER MM.  OP'S CK GOOD.  PERF'D NOSE GEAR EXT/RET PER M/M AND CK'D NOS
